# SDR UPS97824128

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 56453327
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 867 LBL 16-30 STIFFENER CORROSION REMOVAL OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW SRM 51-1-21, 51-1-20D, AND DWG 5645332.
